# SDR CA110908004

- Difficulty date: September 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,489 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 266M13P01
- Condition: Damaged
- Location: Engine
- Part time: 14,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NR 1 ENG INSPECTION DUE FMR/CMR FOUND 1 LPT BLADE MISSING AND SEVERAL DAMAGED.
